Alert archive / Washington / Wind Advisories in 2015
Wind Advisory 10, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 19, 2015, 7:23 PM PST for Yakima County, Washington. It took effect at Feb 21, 2015, 3:00 PM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2015, 7:23 PM PST (03:23 UTC)
- In effect from
- Feb 21, 2015, 3:00 PM PST
- Expired
- Feb 21, 2015, 8:30 PM PST
- In force
- 6 hr
- Issued by
- NWS Pendleton, OR
County Yakima County, WA
The radar
The Pendleton radar (KPDT), 169 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 3.4 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS76 KPDT 200323 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 723 PM PST THU FEB 19 2015 ...VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND SATURDAY EVENING... A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-201200- /O.NEW.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 723 PM PST THU FEB 19 2015 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY. * TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON THEN BECOME VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
6 follow-up statements
849 WWUS76 KPDT 201158 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 358 AM PST FRI FEB 20 2015 ...VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND SATURDAY EVENING... A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND GUSTS AROUND 35 TO 40 MPH... THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-202300- /O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 358 AM PST FRI FEB 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY. * TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON THEN BECOME VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY. * WINDS: NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
568 WWUS76 KPDT 202120 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 120 PM PST FRI FEB 20 2015 ...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING... ARRIVAL OF A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND 15 TO 30 MPH WITH GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-210700- /O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 120 PM PST FRI FEB 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY. * TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON BECOMING LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY. * WINDS: LOCALIZED NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
136 WWUS76 KPDT 210637 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1037 PM PST FRI FEB 20 2015 ...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING... THE ARRIVAL OF A COLD FRONT LATE SATURDAY ACROSS SOUTH CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WIND 15 TO 30 MPH WITH GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS AT 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-211445- /O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 1037 PM PST FRI FEB 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM TO 11 PM PST SATURDAY. * TIMING: WINDS WILL INCREASE SATURDAY AFTERNOON BECOMING LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE SATURDAY AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY. * WINDS: LOCALIZED NORTH TO NORTHEAST WINDS 25 TO 35 MPH WITH GUSTS TO 45 TO 55 MPH POSSIBLE IN SOME AREAS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
054 WWUS76 KPDT 211344 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 544 AM PST SAT FEB 21 2015 ...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE THIS AFTERNOON AND EVENING... THE ARRIVAL OF A COLD FRONT LATE THIS AFTERNOON ACROSS SOUTH CENTRAL WASHINGTON WILL RESULT IN INCREASING NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WINDS OF 15 TO 30 MPH WITH GUSTS AROUND 35 TO 40 MPH...THERE WILL BE LOCALIZED GUSTS OF 45 TO 55 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-212300- /O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 544 AM PST SAT FEB 21 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM PST THIS EVENING. * TIMING: WINDS WILL INCREASE THIS AFTERNOON BECOMING LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY LATE THIS AFTERNOON AND EVENING...PARTICULARLY ON THE EASTERN SIDE OF THE VALLEY. * WINDS: LOCALIZED NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE IN SOME AREAS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
872 WWUS76 KPDT 212241 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 241 PM PST SAT FEB 21 2015 ...LOCALLY VERY WINDY OVER PORTIONS OF THE YAKIMA VALLEY THROUGH THIS EVENING... THE ARRIVAL OF A COLD FRONT HAS RESULTED IN INCREASED NORTHERLY WINDS IN THE YAKIMA VALLEY. ALTHOUGH MOST AREAS WILL OBSERVE WINDS OF 15 TO 30 MPH WITH GUSTS AROUND 35...THERE WILL BE LOCALIZED WINDS OF 25 TO 35 WITH GUSTS OF 40 TO 50 MPH...PARTICULARLY ACROSS THE EASTERN SIDE OF THE YAKIMA VALLEY. WAZ027-220700- /O.CON.KPDT.WI.Y.0010.150221T2300Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 241 PM PST SAT FEB 21 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PST THIS EVENING. * WINDS: LOCALIZED NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH POSSIBLE IN SOME AREAS OF THE YAKIMA VALLEY ESPECIALLY ON THE LEEWARD SIDE OF YAKIMA AND RATTLESNAKE HILLS. * LOCATIONS: TERRACE HEIGHTS...UNION GAP...SUNNYSIDE. * IMPACTS: SUDDEN STRONG WIND GUSTS MAY CAUSE DIFFICULTY DRIVING ALONG INTERSTATE 82 THROUGH SUNNYSIDE AND UNION GAP. WINDS MAY CAUSE SOME TREE LIMBS TO SNAP AND LOOSE OBJECTS TO SUDDENLY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
286 WWUS76 KPDT 220430 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 830 PM PST SAT FEB 21 2015 WAZ027-220530- /O.CAN.KPDT.WI.Y.0010.000000T0000Z-150222T0700Z/ YAKIMA VALLEY- INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA 830 PM PST SAT FEB 21 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. THE WINDS HAD DECREASED ACROSS THE AREA BELOW ADVISORY CRITERIA. THUS THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 19, 1:50 PM PST, 5 hours 33 minutes earlier.
Area forecast discussion, Feb 19, 1:50 PM PST, 5 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 150 PM PST THU FEB 19 2015 .SHORT TERM...TONIGHT THROUGH SUNDAY...A RIDGE OF HIGH PRESSURE OVER THE EASTERN PACIFIC IS BEGINNING TO AMPLIFY NORTHWARD INTO THE GULF OF ALASKA. THIS IN TURN IS TURING THE UPPER LEVEL FLOW FROM WESTERLY TO NORTHWESTERLY TODAY WITH A WEAK SHORTWAVE SLIDING DOWN THE CANADIAN COAST INTO WESTERN WASHINGTON. IT IS SPREADING CLOUDS OVER WASHINGTON AND SOME LIGHT PRECIPITATION MAINLY WEST OF THE CASCADES AT THIS TIME. THIS SHORTWAVE WILL CONTINUE IN A SOUTHEAST DIRECTION OVERNIGHT AND CLIP THE NORTH AND EASTERN PORTIONS OF THE FORECAST AREA WITH SOME LIGHT PRECIPITATION CHANCES. THE FLOW WILL REMAIN NORTHWESTERLY ON FRIDAY WITH SOME LINGERING SHOWERS OVER THE EASTERN MOUNTAINS BEFORE ANOTHER SHORTWAVE DROPS SOUTH OUT OF WESTERN CANADA ON SATURDAY. THIS SYSTEM WILL BRING ANOTHER ROUND OF LIGHT PRECIPITATION TO PORTIONS OF THE FORECAST AREA FOLLOWED BY SOME COOLER AND DRIER AIR BEHIND IT FOR SUNDAY. TEMPERATURES HAVE BEEN ABOVE NORMAL FOR SEVERAL DAYS BUT BY SATURDAY AND SUNDAY EXPECT TEMPERATURES TO BE NEAR NORMAL OR SLIGHTLY BELOW AS THE COOLER AIR ARRIVES FROM THE NORTH. PRECIPITATION TYPE WILL BE LIGHT SNOW IN THE MOUNTAINS WITH BOTH SHORTWAVES TONIGHT AND SATURDAY WITH VERY LITTLE IF ANY PRECIPITATION EXPECTED IN THE LOWER ELEVATIONS OF THE FORECAST AREA. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY...COLD AIR ASSOCIATED WITH THE PREVIOUS WEATHER SYSTEM WILL MOVE OUT OF THE AREA MONDAY. MORNING LOWS WILL BE IN THE 20S...WITH TEENS IN THE MOUNTAINS. AFTERNOON HIGHS WILL BE IN THE MID 40S TO LOWER 50S...WITH LOWER TO MID 40S IN THE MOUNTAINS. TEMPERATURES WILL SLOWLY REBOUND THROUGH THE EXTENDED AS NORTHWEST FLOW WILL DOMINATE FOR THE REST OF THE WEEK. THIS FLOW IS DUE TO A RIDGE OF HIGH PRESSURE THAT SETS UP OVER THE PACIFIC. THERE IS A CHANCE OF PRECIPITATION ON WEDNESDAY NIGHT THROUGH THURSDAY AS THE RIDGE BEGINS TO BREAK DOWN AND MOISTURE MOVES ACROSS THE AREA. OVERALL SNOW LEVELS AS THE MOISTURE MOVES IN LOOKS TO BE AROUND 3500-4500 FEET. WEBER && .AVIATION...00Z TAFS...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. MID AND HIGH CLOUDS WILL CONTINUE DUE TO A WEAK WEATHER SYSTEM. WINDS WILL BE GENERALLY BELOW 15 KTS AND COULD BE GUSTY AT KDLS. LOWER CLOUDS POSSIBLE AT KALW BETWEEN 06Z-18Z AS RAIN SHOWERS ARE POSSIBLE. WEBER && .PRELIMINARY POINT TEMPS/POPS... PDT 38 50 33 45 / 30 20 20 20 ALW 40 50 34 47 / 30 20 20 20 PSC 37 55 33 51 / 20 10 10 10 YKM 33 52 31 48 / 10 10 10 10 HRI 36 53 33 50 / 20 10 10 10 ELN 34 51 31 49 / 20 10 10 10 RDM 30 51 25 44 / 0 10 10 10 LGD 36 48 31 46 / 50 40 30 30 GCD 33 50 29 46 / 20 20 20 20 DLS 39 54 35 53 / 10 10 10 10 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 91/89/89
Nearby
Wind Advisories in Washington, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.